# SDR USAA040042

- Difficulty date: February 28, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N707UW
- Make and model: Airbus A319-112
- Aircraft serial: 0949
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D536106250000
- Condition: Cracked
- Location: Fuselage
- Part time: 14,308 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND FLOOR PANEL 222EF CRACKED 1 INCH, FRAME 16-20 EDGE OF TOP SURFACE.  FABRICATED NEW FLOOR PANEL PER SAMPLE PER SRM 53-002-00.  (M)
